ellielou 10/04/15
Last reply 3 years ago
Starting Tecfidera – any advice?

Hi all,

I start on Tecfidera next week and wondering if anyone has any advice on what to do/not do or foods to eat/not eat in the hope of a smooth start? My first foray into DMDs. Have read the horror stories but going ahead regardless – would be interested to hear of any positive stories…

Cheers,

Ell

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@ellielou , there’s been a lot of discussion on Tecfidera recently.

Use the forum search facility (magnifying glass, top left) to find it.

But, generally, do ensure that you follow the instructions to eat before you take the tablet. This should allow you to avoid any tummy troubles.

Flushing seems to be a common side-effect until you get used to the drug. This seems to be uncomfortable, but won’t last long.

Good luck with this treatment. 😉


Anonymous
3 years ago

I’ve noticed that taking an aspirin is good for flushing if it gets uncomfortable, but just check with a pharmacist that it doesn’t react with any other medications you may be on, and good luck! 🙂


Anonymous
3 years ago

Hi I started mine in Feb I had flushing, itchy skin but no tummy problems and flushing has calmed down On a whole I am doing ok on this tablet so after years on injections am happy I hope it’s the same for you good luck.


cabbage777
3 years ago

I am on week 10 of tecfidera after diagnosis in December. No tummy problems. Was advised to eat prior to tablet. Still have occasional flushes which feel like prickly heat but have lessened with weeks.
Good luck and stay positive x

Post Comment

You must be logged in to reply to this topic.